Hemolysis in patients with antibody deficiencies on immunoglobulin replacement treatment.
- Published Article
- Publication Date
May 01, 2015
Hemolysis occurred in patients receiving immunoglobulin at replacement dosages. Polyvalent immunoglobulin preparations contained multiple clinically significant antibodies that could have unexpected hemolytic consequences, as anti-C whose research and titration are not required by the European Pharmacopoeia. The issue of hemolysis in long-term recipients of immunoglobulin treatment administered at replacement dosages should be more widely recognized.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/05/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/25532440